# SDR CA110822014

- Difficulty date: August 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 208
- Aircraft time: 453 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Condition: Burned
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

(CAN) ON T/O, CREW NOTICED A HOT ODOR AND ABORTED TAKEOFF.  NO SMOKE WAS OBSERVED BY THE FLIGHT CREW.  INVESTIGATION REVEALED THE GPS UNIT SMELLED HOT OR BURNING ODOR AND WAS REPLACED WITH ANOTHER UNIT.  THE AFFECTED UNIT WAS SENT OUT FOR INVESTIGATION AND REPAIR.
